# SDR HALA2017010400010

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 90,493 hours, 35,575 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rvdt
- Part number: 3A1260A
- Part serial: 0762
- Condition: Out Of Rig
- Location: Le Slat
- Part time: 30,185 hours, 6,350 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LE SLAT ASYM WHILE EXTENDING FLAPS FROM 20-30. FOUND OTBD SLAT PDU RVDT MIS RIG M548 ON FSEU BITE. REPLACED NR 2 RVDT ON THE OTBD SLAT PDU PER AMM 27-81-11. CHK OK.
